# SDR SWAA2012071805946

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 43,608 hours, 25,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 1.  SECURED CONNECTOR IAW WDM & AMM.
